It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by KAY on September 20, 2000 at 19:38:38:

In Reply to: Re: addiction to xanax... zanax~ posted by Jenny on November 08, 1999 at 01:16:56:

: Xanax is a mild tranquilizer, but, wicked to detox from. One of the most dangerous. Death is a possibility if not detoxed in a medical setting. It sounds like your brother is trying to kill himself. Is he still addicted to opiates? If so, methadone maintenance might be a consideration for him. If he is truly physically dependant on Xanax, then he must be detoxed in the hospital. He could die, otherwise. He needs to talk to an addiction specialist, and by that, I do not mean AA or NA. If he tries to detox by himself, it could be very dangerous. He is a poly-drug user, and that is a difficult disease to treat. Please keep him away from abstient-based treatment programs until he is properly detoxed. And still approach them with caution. It could mean his life. Good luck.

HI: I STARTED TAKING ZANAX 3 YEARS AGO, AT FIRST TO HELP WITH SERIOUS ANXIETY THAT I WAS HAVING BECAUSE OF MY TEENAGE DAUGHTER, AND THEN I FOUND OUT THAT I HAD A SERIOUS HYPO-THYROID PROBLEM; THE ENDROCINOLOGIST SAID THAT BECAUSE OF THE HIGH DOSAGE OF SYNTHROID (WHICH CAUSES NERVOUSNESS) HE PRESCRIBED XANAX. WHAT STARTED AS .5 MILLIGRAMS AT NIGHT HAS GONE TO 3 OR 4 A DAY. I ASKED HIM ABOUT THE DRUG BEING ADDICTED, AND HE SAID THAT IT WOULD JUST COUNTERACT THE EFFECT OF THE SYNTHROID, SO I WAS NOT TOO WORRIED. BUT NOW I AM TAKING 3 TO 4 A DAY, OR MY BODY GETS PHYSICALLSY SAKE AND RATHER STRUNG OUT. I AM A VERY STRONG PERSON, DON'T DRINK (SELDOM) OR SMOKE, AND i THINK WITH SOME NATURAL AID OR A ANON-ADDICTIVE MED THAT I CAN WIITHDRAW OR WEAN BY MYSELF. I HAVE A VERY BUSY SELF EMPLOYED BUSINESS, AND IT IS STARTING TO AFFECT MY WORK, AND BODY. CAN SOMEBODY OFFER ADVICE OR HAS SOME EXPERIENCE WITHDRAWAL ALONE, LIKE BY CUTTING THE DOSES IN HALF AND THEN REDUDING, AND HOW DID YOU DO IT? THANKS!

Follow Ups

All times are GMT -7. The time now is 01:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!